# SDR DXTA200500726

- Difficulty date: May 15, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Aircraft time: 8,671 hours, 7,008 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Seal
- Part number: CPD5601
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

BRAKES PULSATE WHEN MEDIUM PRESSURE IS APPLIED.  TAXIED A/C.  FOUND EXCESSIVE VIBRATION IN PEDAL AND NOSE.  BLED BRAKES AND SERVICED RESERVOIR IAW CE560 M/M CH 12-12-02.  FOUND SHIMMY DAMPER NEEDS SERVICE.  SERVICED SHIMMY DAMPER IAW CE560 M/M CH 12-14-01.  CHECKED NOSE STRUT AND FOUND EXCESSIVE AMOUNT OF FLUID ON AIR SIDE.  REPACKED NOSE STRUT IAW CE560 COMPONENT M/M CHAP 32-20-01, ALL OPERATIONAL AND LEAK CHECKS GOOD.
